On some modular equations in the spirit of Ramanujan

Research output: Contribution to journalArticle

Abstract

In this paper, we establish some new P-Q type modular equations, by using the modular equations given by Srinivasa Ramanujan.

Original languageEnglish
Pages (from-to)715-726
Number of pages12
JournalKyungpook Mathematical Journal
Volume56
Issue number3
DOIs
Publication statusPublished - 01-01-2016

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On some modular equations in the spirit of Ramanujan'. Together they form a unique fingerprint.

  • Cite this